# SDR AALA202301060837

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 28,989 hours, 11,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M21662
- Condition: Deformed
- Location: R4 Door
- Part time: 6,987 hours, 2,999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR ESCAPE SLIDE HITTING FUSELAGE WHEN OPEN. MAINTENANCE REPLACED SLIDE PER TASK CARD 26L00025010.
